Modified scattering for the higher-order anisotropic nonlinear Schrödinger equation in two space dimensions

Nakao Hayashi, Pavel I. Naumkin

研究成果: Article査読

抄録

We study the asymptotic behavior of solutions to the Cauchy problem for the higher-order anisotropic nonlinear Schrödinger equation in two space dimensions. We will show the modified scattering for solutions. We continue to develop the factorization techniques, which were started in the papers of N. Hayashi and P. I. Naumkin [Z. Angew. Math. Phys. 59(6), 1002-1028 (2008); J. Math. Phys. 56(9), 093502 (2015)], N. Hayashi and T. Ozawa [Ann. I.H.P.: Phys. Theor. 48, 17-37 (1988)], and T. Ozawa [Commun. Math. Phys. 139(3), 479-493 (1991)]. The crucial point of our approach presented here is the L2-boundedness of the pseudodifferential operators.

本文言語English
論文番号071502
ジャーナルJournal of Mathematical Physics
62
7
DOI
出版ステータスPublished - 2021 7 1

ASJC Scopus subject areas

  • 統計物理学および非線形物理学
  • 数理物理学

フィンガープリント

「Modified scattering for the higher-order anisotropic nonlinear Schrödinger equation in two space dimensions」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル